Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

On contraceptive pill, regular periods and little discharge, had sex, missed pills, spotting. Pregnant?

Hey. im 19 and have been on the contraceptive pill for a few years now. Ive always had regular periods and little discharge . However, this week ive been experiencing light brown discharge, which after a few days spotted a little of blood and my periods not due for a few more days. Ive had intercorse, when i have missed two pills this month. im really quite scared im pregnant. can anyone help?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
the possible causes for your spotting or bleeding are,
-abnormal bleeding like breakthrough bleeding because of pills,
-hypomenorrhea due to pills,
-implantation bleeding because of missing pills,
now you consult local gynecologist,
get blood test for pregnancy and physical examination,
if positive decide what to do next,
if negative rule out above possibilities and take further steps with her advice.
take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor